Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Open Access Articles
  3. MIT Open Access Articles
  4. A distributive lattice connected with arithmetic progressions of length three

A distributive lattice connected with arithmetic progressions of length three

Thumbnail Image
Download
Name

11139_2014_Article_9623.pdf

Size

413.05 KB

Format

Adobe PDF

Checksum (MD5)

3752cd5999b203ecf6fdf9e140a9e38e

Download all files submitted through automated deposit
art_4877111405984444396.zip (270.67 KB)
Author(s)
Liu, Fu
•
Stanley, Richard P
Date Issued
October 2014
Journal
The Ramanujan Journal
Publisher
Springer US
Citation
Liu, Fu, and Richard P. Stanley. “A Distributive Lattice Connected with Arithmetic Progressions of Length Three.” The Ramanujan Journal 36.1–2 (2015): 203–226.
Version
Author's final manuscript
Abstract
Let T be a collection of 3-element subsets S of {1,…,n} with the property that if i
MIT Department
Massachusetts Institute of Technology. Department of Mathematics
Terms of Use
Creative Commons Attribution-Noncommercial-Share Alike
http://creativecommons.org/licenses/by-nc-sa/4.0/
Persistent DSpace Link
http://hdl.handle.net/1721.1/104774
DOI of Published Version
https://doi.org/10.1007/s11139-014-9623-2
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.